Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 

 

Mirror symmetry and projective geometry of Reye congruences I


Authors: Shinobu Hosono and Hiromichi Takagi
Journal: J. Algebraic Geom. 23 (2014), 279-312
DOI: https://doi.org/10.1090/S1056-3911-2013-00618-9
Published electronically: July 15, 2013
MathSciNet review: 3166392
Full-text PDF

Abstract | References | Additional Information

Abstract: Studying the mirror symmetry of a Calabi-Yau threefold $ X$ of the Reye congruence in $ \mathbb{P}^4$, we conjecture that $ X$ has a non-trivial Fourier-Mukai partner $ Y$. We construct $ Y$ as the double cover of a determinantal quintic in $ \mathbb{P}^4$ branched over a curve. We also calculate BPS numbers of both $ X$ and $ Y$ (and also a related Calabi-Yau complete intersection $ \tilde X_0$) using mirror symmetry.


References [Enhancements On Off] (What's this?)


Additional Information

Shinobu Hosono
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, Komaba Meguro-ku, Tokyo 153-8914, Japan
Email: hosono@ms.u-tokyo.ac.jp

Hiromichi Takagi
Affiliation: Graduate School of Mathematical Sciences, University of Tokyo, Komaba Meguro-ku, Tokyo 153-8914, Japan
Email: takagi@ms.u-tokyo.ac.jp

DOI: https://doi.org/10.1090/S1056-3911-2013-00618-9
Received by editor(s): February 7, 2011
Received by editor(s) in revised form: June 4, 2012
Published electronically: July 15, 2013
Additional Notes: The first author was supported in part by Grant-in-Aid for Scientific Research, C 18540014. The second author was supported in part by Grant-in-Aid for Young Scientists, B 20740005
Article copyright: © Copyright 2013 University Press, Inc.
The copyright for this article reverts to public domain 28 years after publication.

Journal of Algebraic Geometry
The Journal of Algebraic Geometry
is sponsored by the Department of Mathematical Sciences
of Tsinghua University
and is distributed by the American Mathematical Society
for University Press, Inc.
Online ISSN 1534-7486; Print ISSN 1056-3911
© 2017 University Press, Inc.
Comments: jag-query@ams.org
AMS Website